Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been using benzoyl peroxide 2.5% for about six weeks now...however now i notice that after i apply it to on my face the gel leaves a whitetish layer after 2-3 minutes ( imagine you rub liquid mud over face and after the liquid dries up...it leaves brownish layer over face..similar layer i see on my face after i apply gel)..what worries me is..if my skin no longer absorbs the gel?

how many of u experience this? Is it normal?

Share this post


Link to post
Share on other sites

Which BP are you using? Some cream based BPs (like Neutrogena On The Spot) can dry whitish. If the "film" your BP is leaving is bothering you too much, you might want to consider switching to a gel-based BP, like Dan's, which will go on clear.

The fact that you can see a thin layer of your BP on your face after it dries doesn't mean it's not working, though. BP doesn't absorb completely, so there will still be some on the surface of your skin after you apply it. That's what you're seeing.

Share this post


Link to post
Share on other sites

I second what the above poster said.

When I used Neutrogena's BP it did leave that layer that you refer to, however, when I switched to the Acne.org BP I didn't have that problem. I also don't use a lot of BP so that probably helps.

Share this post


Link to post
Share on other sites

thanks..it is kind of you guys for such quick replies!

is Neutrogena a company?

and I am using benzoyl peroxide gel bp by Galderma.

further,when does peeling starts usually?

i have been on bp for six weeks now..what are the signs of peeling ?

I am also using this soap called MEDSOAP by ranbaxy which my dermatologist recommended,this soap leaves my skin rough and little dry..i usually apply bp after i wash with this soap...i think the film is probably because i apply bp on a much dry skin than usual.

Share this post


Link to post
Share on other sites

Yes, Neutrogena is a skin care and cosmetics company. I don't have any experience with Galderma, though. Is the BP you're using cream-based or gel-based?

And usually the peeling happens mostly within the first month after people start using BP. The skin gets dry, and then dead skin starts to flake off.

Share this post


Link to post
Share on other sites
Hmmm. Usually gel-based BPs go on clearer than cream-based BPs.

what about applying it on a much drier skin

read my second last post edited it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×